# SDR CALA2014071191414

- Difficulty date: July 3, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 41,413 hours, 17,963 cycles
- Engine: Iae V2527A5
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin Panel
- Condition: Saturated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR UPPER SKIN PANEL HAS A WATER INGRESS INDICATION AT 39 INCHES FROM INBD END 6 INCHES FROM TE 6 INCHES IN DIAM.  DRILLED WITNESS HOLES, CUT OUT 28.26 SQ INCHES OF SKIN.  REMOVED WATER & APPLIED A NEW CORE PLUG.  THIS REPAIR REFERS TO IIR 55-21-11-2-002-00 FOR INSPECTION.
